Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 11, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Apr 10, 2009, 3:54 PM EDT for 6 counties in Kentucky. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 3:54 PM EDT (19:54 UTC)
- Expired
- Apr 10, 2009, 4:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Bath County, KY, Estill County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY
The radar
The Jackson,KY radar (KJKL), 63 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 3:58 PM EDT | FUNNEL CLOUD | Clay City, KY | FUNNEL CLOUD REPORTED BY STATE POLICE IN CLAY CITY AND WESTBEND. |
| Apr 10, 4:00 PM EDT | TSTM WND DMG | Westbend, KY | THE PUBLIC AND MEDIA REPORTED THAT A VEHICLE WAS BLOWN OFF OF THE MOUNTAIN PARKWAY BY A THUNDERSTORM WIND GUST. |
| Apr 10, 4:08 PM EDT | TSTM WND DMG | 2 Ese Levee, KY | SEVERAL TREES WERE REPORTED DOWN ALONG LEVEE ROAD. |
| Apr 10, 4:14 PM EDT | HAIL 0.88 | Clay City, KY | NICKLE SIZED HAIL REPORTED AT CLAY CITY. |
| Apr 10, 4:20 PM EDT | HAIL 1.5 | 1 Wnw Jeffersonville, KY | HALF DOLLAR TO PING PONG BALL SIZED HAIL WAS REPORTED AT A GAS STATION IN THE JEFFERSONVILLE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:51 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 465 m²/s²
- 0-3 km storm-relative helicity
- 808 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KJKL 101954
TORJKL
KYC011-065-069-165-173-197-102030-
/O.NEW.KJKL.TO.W.0011.090410T1954Z-090410T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
354 PM EDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* TORNADO WARNING FOR...
BATH COUNTY IN EAST CENTRAL KENTUCKY...
NORTH CENTRAL ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
EXTREME SOUTH CENTRAL FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 430 PM EDT
* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WESTBEND...
OR 7 MILES NORTHWEST OF STANTON...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMARGO...
CLAY CITY...
FRENCHBURG...
JEFFERSONVILLE...
OWINGSVILLE.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR EASTERN KENTUCKY.
TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3792 8348 3780 8402 3785 8404 3784 8402
3786 8404 3787 8402 3792 8401 3794 8399
3798 8401 3824 8371
TIME...MOT...LOC 1954Z 219DEG 29KT 3791 8396
$$
SCHOETTMER2 follow-up statements
000
WWUS53 KJKL 102008
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
408 PM EDT FRI APR 10 2009
KYC011-065-069-165-173-197-102030-
/O.CON.KJKL.TO.W.0011.000000T0000Z-090410T2030Z/
FLEMING KY-BATH KY-MONTGOMERY KY-MENIFEE KY-POWELL KY-ESTILL KY-
408 PM EDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR EXTREME
NORTH CENTRAL ESTILL...NORTHERN POWELL...MENIFEE...SOUTHEASTERN
MONTGOMERY...BATH AND EXTREME SOUTH CENTRAL FLEMING COUNTIES...
AT 345 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD ON
MORRIS FORK 3 MILES NORTH OF STANTON THAT WAS MOVING NORTHEAST AT 35
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEVEE...BEAN...CAMARGO...JEFFERSONVILLE...LUCKY STOP...MEANS...
GATEWOODS STATION...FAGAN...COONS STATION...CEDAR GROVES...CLAY
LICK...UPPER SPENCER...LOWER SPENCER...OGGS STATION...TABOR...
CORNWELL...WALKERS CROSSING...ROTHWELL...HOPE...HOWARDS MILL...
MARIBA...PEELED OAK...STEPSTONE...FRENCHBURG...DENNISTON...YOUNG
SPRINGS...WYOMING...SUDITH...SLATE VALLEY...RATLITT...PRESTON...
POLKSVILLE...PEASTICKS...OLYMPIA SPRINGS...OLYMPIA...MARSHALL...
KENDALL SPRINGS...CROOKS...CRAIGS...BOURBON FURNACE AND OWINGSVILLE
IN ADDITION TO A TORNADO...THIS STORM IS ALSO CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR EASTERN KENTUCKY.
TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3792 8348 3780 8402 3785 8404 3784 8402
3786 8404 3787 8402 3792 8401 3794 8399
3798 8401 3824 8371
TIME...MOT...LOC 2006Z 219DEG 29KT 3792 8393
$$
RICHEY000
WWUS53 KJKL 102034
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
434 PM EDT FRI APR 10 2009
KYC011-065-069-165-173-197-102041-
/O.EXP.KJKL.TO.W.0011.000000T0000Z-090410T2030Z/
FLEMING KY-BATH KY-MONTGOMERY KY-MENIFEE KY-POWELL KY-ESTILL KY-
434 PM EDT FRI APR 10 2009
...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL ESTILL...NORTHERN
POWELL...MENIFEE...SOUTHEASTERN MONTGOMERY...BATH AND EXTREME SOUTH
CENTRAL FLEMING COUNTIES HAS EXPIRED...
THIS IS STILL A DANGEROUS STORM. IF YOU ARE IN ITS PATH...CONTINUE
TO PREPARE FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS..
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR EASTERN KENTUCKY.
TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3792 8348 3780 8402 3785 8404 3784 8402
3786 8404 3787 8402 3792 8401 3794 8399
3798 8401 3824 8371
TIME...MOT...LOC 2008Z 219DEG 29KT 3793 8392
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:50 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 10, 3:50 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 350 PM EDT FRI APR 10 2009 .SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/...UPDATED 19Z SFC ANALYSIS SHOWS THE COMPLEX LOW AND FRONTAL STRUCTURE THROUGH THE LOWER OHIO VALLEY. THIS IS SPAWNING ALL SORTS OF SEVERE THUNDERSTORMS AND POTENTIAL TORNADOES THROUGH KENTUCKY...JUST NOW AFFECTING THE WESTERN PORTION OF OUR CWA. PLENTY OF INSTABILITY... THANKS TO THE EARLIER BREAKS IN THE CLOUDS...WILL COMBINE WITH THE VERTICAL DIRECTIONAL WIND SHEAR TO CONTINUE THE TORNADO AND SEVERE THREAT WELL INTO THE EVENING. ACCORDINGLY...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH THROUGH 10 PM EDT. AN ADDED THREAT WILL BE TRAINING OF SUPERCELLS AND HEAVY TO EXCESSIVE RAINFALL...ESPECIALLY CONSIDERING THE COOLING CLOUD TOPS AND THE CONVERGENCE OF WELL ORGANIZED STORM CLUSTERS. AS A RESULT...WILL ISSUE A FLASH FLOOD WATCH THROUGH MIDNIGHT EDT. THE THUNDERSTORMS ARE EXPECTED TO SETTLE DOWN AND COME TO AN END LATER THIS EVENING FROM SOUTHWEST TO NORTHEAST WITH SHOWERS ENDING A BIT AFTER THE STORMS DO. THE CLOUDS WILL EVENTUALLY BREAK UP DURING THE DAY SATURDAY WITH RETURNING SUNSHINE AND DRIER CONDITIONS...BUT COOLER AS WELL. CLEAR SKIES AND LIGHT WINDS SATURDAY NIGHT WILL LEAD TO A CHILL NIGHT WITH FROST A POSSIBILITY AND EVEN A COUPLE OF HOURS OF FREEZING POSSIBLE IN THE DEEPEST VALLEYS BY SUNDAY MORNING. FOR NOW WILL LEAVE IT AS A MENTION IN THE ZONES AND HWO AS WE HAVE ENOUGH GOING ON THIS EVENING. .LONG TERM.../SUNDAY THROUGH FRIDAY/...UPDATED MODELS (GFS/CANADIAN/ECMWF) SHOW DECENT AGREEMENT FOR THE NEXT SYSTEM DUE TO ARRIVE IN EAST KY EARLY MON THOUGH NOGAPS IS A LITTLE SLOWER. 12Z OPERATIONAL GFS PROGRESSION FOR THE SYSTEM REMAINS SLIGHTLY ON THE SLOW SIDE RELATIVE TO MOST OF ITS ENSEMBLE MEMBERS. BUT THIS IS PROBABLY THE BETTER CHOICE AS THE DOWNSTREAM RIDGE WILL HOLD IT BACK AND KEEP IT A CLOSED LOW A BIT LONGER THAN OPENING IT TO A WAVE. THE 12Z RUN SPREAD QPF THROUGH THE JKL CWA LATE SUN NIGHT (FASTER THAN 00Z AND 06Z RUNS) SO DID NOT BACK OFF ON POPS THAT NIGHT. THE LOW CENTER BECOMES ALMOST VERTICALLY STACKED AND PROGRESSES EASTWARD VERY SLOWLY RESULTING IN A PROLONGED CHANCE OF SHOWERS... POSSIBLY INTO WED. THE NEXT SYSTEM TO FOLLOW BY LATE NEXT WEEK SHOWS WIDE DISPERSION IN SOLUTIONS. ECMWF IS MUCH SLOWER AND MORE AMPLIFIED BUT WILL NOT FAVOR IT OVER GFS THIS FAR OUT. VERY LITTLE ADJUSTMENT REQUIRED FOR TEMPERATURES. && .AVIATION.../18Z TO 18Z/ PARTIALLY CLEAR SKIES WILL GIVE WAY TO DEVELOPING THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. WITH THE SCATTERED CONVECTION CIGS AND VIS WILL FALL INTO THE MVFR CATEGORY. MORE ORGANIZED... LINEAR...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CROSS THE AREA FROM 21 THROUGH 24Z. HAVE TIMED THESE THROUGH WITH A PREVAILING AND TEMPO GROUP...EXPECTING VIS TO FALL TO IFR DURING THE WORST OF THEM AS WELL AS VARIABLE WIND GUSTS OF 30 35 KTS. FOLLOWING THE STORMS THE SHOWERS WILL END LATE THIS EVENING WITH CIGS REMAINING DOWN IN THE MVFR CATEGORY THROUGH 12 TO 14Z BEFORE SCATTERING OUT. WINDS WILL BE BREEZY FROM THE SOUTHEAST INITIALLY AND THEN GRADUALLY PICK UP AND SWITCH TO THE SOUTHWEST AHEAD OF THE MAIN STORMS ASSOCIATED WITH FROPA. FOLLOWING THIS...THEY SLOW AND SWING TO THE NORTHWEST...AND LATER NORTH DURING THE DAY SATURDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...GREIF LONG TERM...GV AVIATION...GREIF
Hazardous weather outlook, Apr 10, 3:15 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 315 PM EDT FRI APR 10 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-112215- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 315 PM EDT FRI APR 10 2009 ...TORNADO WATCH 133 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND INTO THE EVENING. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN THREAT FROM THESE STORMS...BUT DUE TO THE TWISTING OF THE WINDS IN THE LOWER ATMOSPHERE...A FEW TORNADOES WILL ALSO BE A DISTINCT POSSIBILITY. THE THUNDERSTORMS SHOULD BE COMING TO AN END AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST WILL BE POSSIBLE EARLY SUNDAY MORNING AS TEMPERATURES FALL INTO THE LOWER AND MID 30S IN MOST LOCATIONS. FREEZING TEMPERATURES WILL ALSO BE POSSIBLE FOR A FEW HOURS IN THE MOST SHELTERED VALLEYS EARLY SUNDAY MORNING. THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER OR FUNNEL CLOUDS TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. JJ/GREIF
In the hours before
Local storm report, Apr 10, 3:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
323 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 9 N SANDY HOOK 38.22N 83.12W
04/10/2009 E0.88 INCH ELLIOTT KY CO-OP OBSERVER
NICKLE HAIL REPORTED IN GIMLET
&&
DSTAMPERLocal storm report, Apr 10, 3:24 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
324 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL MOREHEAD 38.19N 83.44W
04/10/2009 E0.25 INCH ROWAN KY TRAINED SPOTTER
&&
DSTAMPERLocal storm report, Apr 10, 3:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
328 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 2 NNE EUBANK 37.31N 84.64W
04/10/2009 PULASKI KY TRAINED SPOTTER
A SPOTTER REPORTED TORNADO ON THE GROUND WITH DEBRIS
VISIBLE AND APPEARED TO BE NEAR KY HWY 328.
&&
JPELTONLocal storm report, Apr 10, 3:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
335 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG EUBANK 37.28N 84.65W
04/10/2009 PULASKI KY LAW ENFORCEMENT
TRAILER OVERTURNED AND FLATTEND AT INTERSECTION OF HWY 70
AND HWY 39.
&&
DSTAMPERLocal storm report, Apr 10, 3:47 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
347 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM FUNNEL CLOUD 5 NE IRVINE 37.75N 83.90W
04/10/2009 ESTILL KY LAW ENFORCEMENT
FUNNEL REPORTED AROUND NEW FOX ROAD AND WALTERS RIDGE
AREA.
&&
DSTAMPERLocal storm report, Apr 10, 3:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
349 PM EDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FUNNEL CLOUD 3 N STANTON 37.89N 83.86W
04/10/2009 POWELL KY LAW ENFORCEMENT
FUNNEL CLOUD REPORTED ON MORRIS FORK.
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:40 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 50 min |
| Apr 10, 2:48 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 27 min |
| Apr 10, 3:18 PM EDT | Tornado Warning | JKL | Estill, Jackson, Pulaski, Rockcastle | 27 min |
| Apr 10, 3:40 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Powell | 50 min |
| Apr 10, 4:03 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 42 min |
| Apr 10, 4:13 PM EDT | Tornado Warning | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 32 min |
| Apr 10, 4:25 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 5 hr |
| Apr 10, 4:29 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more | 31 min |
| Apr 10, 4:38 PM EDT | Flash Flood Warning | JKL | Bath, Montgomery | 3 hr |
| Apr 10, 4:39 PM EDT | Tornado Warning | JKL | Magoffin, Menifee, Morgan, Rowan, Wolfe | 36 min |
| Apr 10, 4:41 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Lee, Menifee, Montgomery, Morgan and 3 more | 49 min |
| Apr 10, 4:52 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Elliott, Floyd, Johnson, Magoffin, Menifee and 2 more | 38 min |
| Apr 10, 4:57 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Leslie | 48 min |
| Apr 10, 5:09 PM EDT | Areal Flood Advisory | JKL | Elliott, Estill, Fleming, Lee, Menifee, Morgan and 3 more | 4 hr |
| Apr 10, 5:28 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan | 47 min |
| Apr 10, 6:09 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 51 min |
| Apr 10, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 48 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.